Jump to content

ANYONE SHORT TERM USER OF BENZOS AND STILL SUFFERING ANYONE ELSE LIKE THIS?


Recommended Posts

I was put on K for 4 1/2 mths only , and off now c/t 13 mths and still suffering , every symptom has intensified the past few Months , anyone else experience this? Tell me your story , I fear its not common to be still suffering and only being a short term user , I am not on any other meds or was on any prior to this .
Link to comment
Share on other sites

Hi, I was put on Ativan c/t after 13 weeks, not as far along as you but coming up to 9 months free and  my symtoms the past 3 weeks have been brutal, feels like I'm back to square 1 lots of old symptoms returning with new ones added, thought I had turned a corner and can't understand why this has happened.  :'(
Link to comment
Share on other sites

Hi hun txs for dropping by , sorry hun your symptoms are reved too ,its brutal , Mine too started to Rev at 9 mths, 10,11,12, and now 13 and each mth it seems to get more intense and more symptoms, I was told that closer to recovery it gets worst b4 better , I guess tahts whats happening to us now , I read you had burning skin too , has it gone away ,I pray you dont still have taht too, I was given a 12 day taper after a C/T from being off 7 days staright , also was told by a ER Physciatrist after 12 days I would be 100% ok , yeah right!!!!!! what a feraking nitemare!!!! if he only knew , trust me after I recover he will know , I WILL DEFINATLY MAKE SURE I GO PERSONALLY TO SEE HIM TO LET HIM KNOW!!!!! Hnag in there sweetie they say were almost to the end!!!!

 

Love Laura :smitten:

Link to comment
Share on other sites

[5c...]

Laura,

 

I'm sorry that you are still going through this! These symptoms at times can be overwhelming, can't they?

 

I was given a 12 day taper after a C/T from being off 7 days staright , also was told by a ER Physciatrist after 12 days I would be 100% ok , yeah right!!!!!! what a feraking nitemare!!!! if he only knew , trust me after I recover he will know

 

I agree!

 

We should all let the prescribing doctors know what we have endured and been through! When they simply try to shut us up, we should stand up and say, "No, we are not listening! You have been trained by Big Pharma and that's all you know! We have every right to disagree with you!!!"

 

Only if they knew!

 

Hang in there my friend.

:mybuddy:

 

We're all here for you, and we're all here for each other.

 

S#

 

Link to comment
Share on other sites

Hi Laura,

Still have the burning skin mostly at night, the worst for me right now is anxiety and  muscle aches I swear I Feel 100 years old right now, I was also told from the psychiatrist who organised my 13 day taper that withdrawel would last 3 days,  STUPID MAN :idiot: I hope you're having a better day and that the end of this nightmare is coming.

Take care 

Link to comment
Share on other sites

i dont think amount of time or dosage are the only thing to take into account, so so many people take this crap and dont suffer any wd but out genetic makeup makes us more sensitive, i am 17 months and still suffer terrible, not to discourage you but to let you know i am out here. 

 

we are here, i made a post under protracted wd and a few people responded about being so far out - but it does end thousands of people before us said it does, thousands

 

i go on recover-road.org alot and read the comments and success stories, its a really good website.

 

i am standing next to you in this recovery and we will prevail

tammie

Link to comment
Share on other sites

×
×
  • Create New...